English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Transformation and integrability of a generalized short pulse equation

MPS-Authors
/persons/resource/persons236114

Sakovich,  Sergei
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Sakovich, S. (2016). Transformation and integrability of a generalized short pulse equation. Communications in Nonlinear Science and Numerical Simulation, 39, 21-28. doi:10.1016/j.cnsns.2016.02.031.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1045-C
Abstract
There is no abstract available